Alert archive / Ohio / Areal Flood Warnings in 2021

Areal Flood Warning 10, NWS Cleveland, OH

July 17, 2021Crawford County, Ohio

NWS Cleveland, OH issued this areal flood warning at Jul 17, 2021, 10:13 AM EDT for Crawford County, Ohio. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2021, 10:13 AM EDT (14:13 UTC)
Expired
Jul 17, 2021, 7:58 PM EDT
In force
10 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

County Crawford County, OH

The radar

The Cleveland radar (KCLE), 108 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

197 
WGUS41 KCLE 171413
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1013 AM EDT Sat Jul 17 2021

OHC033-172300-
/O.NEW.KCLE.FA.W.0010.210717T1413Z-210717T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford OH-
1013 AM EDT Sat Jul 17 2021

The National Weather Service in Cleveland has issued a

* Flood Warning for...
  Central Crawford County in north central Ohio...

* Until 700 PM EDT Saturday.

* At 1013 AM EDT, Doppler radar and automated rain gauges indicated 
  heavy rain has fallen over the last 18 hours. Between 2.5 and 4.5 
  inches of rain have fallen. Flooding is ongoing in the warned 
  area. The river gauge on the Sandusky River in Bucyrus is 
  approaching 8.5 feet this morning and is expected to reach 9 feet 
  early this afternoon. High water is also noted on the Broken Sword 
  Creek.

Some locations that will experience flooding include...
  Bucyrus, Sulpher Springs and Oceola.

At 9:30 am, the river gauge on the Sandusky River at Bucyrus was at 
8.22 feet. The river will reach 8.5 feet in the next hour or so and 
reach 9 feet early this afternoon, which will allow for additional 
flooding in Bucyrus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 4095 8285 4085 8273 4072 8311 4088 8311

$$

Sefcovic
3 follow-up statements
482 
WGUS81 KCLE 171939
FLSCLE

Flood Statement
National Weather Service Cleveland OH
339 PM EDT Sat Jul 17 2021

OHC033-172300-
/O.CON.KCLE.FA.W.0010.000000T0000Z-210717T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford OH-
339 PM EDT Sat Jul 17 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR 
CENTRAL CRAWFORD COUNTY...

At 339 PM EDT, Doppler radar and automated rain gauges indicated 
heavy rain has fallen over the last 24 hours. Between 3 and 5 inches 
of rain have fallen. Flooding is ongoing in the warned area. The 
river gauge on the Sandusky River in Bucyrus remains around 8.5 feet 
and will remain at that level for the next couple of hours, 
prompting continued flooding in the Bucyrus area. High water is also 
noted on the Broken Sword Creek.

Some locations that will experience flooding include...
  Bucyrus, Sulpher Springs and Oceola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 4095 8285 4085 8273 4072 8311 4088 8311

$$

Sefcovic
049 
WGUS41 KCLE 172249
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
649 PM EDT Sat Jul 17 2021

OHC033-180100-
/O.EXT.KCLE.FA.W.0010.000000T0000Z-210718T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford OH-
649 PM EDT Sat Jul 17 2021

The National Weather Service in Cleveland has extended the

* Flood Warning for...
  Central Crawford County in north central Ohio...

* Until 900 PM EDT.

* At 649 PM EDT, Doppler radar and automated rain gauges indicated 
  heavy rain. Flooding is ongoing or expected to begin shortly in 
  the warned area. Between 2.5 and 4.5 inches of rain have fallen.

Some locations that will experience flooding include...
  Bucyrus, Sulpher Springs and Oceola.

Flooding is occurring along the Sandusky River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Sandusky River in Bucyrus is out of its banks in multiple locations. 
Shupp Road west of Bucyrus is flooded. Harmon and Aumiller Parks are 
flooded as well.

&&

LAT...LON 4095 8285 4085 8273 4072 8311 4088 8311

$$
341 
WGUS81 KCLE 172358 RRA
FLSCLE

Flood Statement
National Weather Service Cleveland OH
758 PM EDT Sat Jul 17 2021

OHC033-180008-
/O.CAN.KCLE.FA.W.0010.000000T0000Z-210718T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford OH-
758 PM EDT Sat Jul 17 2021

...FLOOD WARNING IS CANCELLED FOR CENTRAL CRAWFORD COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4095 8285 4085 8273 4072 8311 4088 8311

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at Jul 17, 6:55 AM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jul 17, 6:55 AM EDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
655 AM EDT Sat Jul 17 2021

.SYNOPSIS...
A surface low will track along a stationary front from northwest
Ohio and along the southern shore of Lake Erie to near
southeastern New York through early Sunday morning. Behind this
low, a cold front sweeps southeastward through our region from
about daybreak through this early evening. Following the front,
high pressure builds from the Upper Great Lakes and persists
across our area through Monday.

&&

.NEAR TERM /THROUGH SUNDAY/...
Cyclonic mid- to upper-level flow veers from southwesterly to
westerly today in response to a shortwave trough shifting from
Lake Huron and the Mid Ohio Valley to southern Ontario/Lake
Ontario and vicinity by nightfall. Simultaneously, a low in the
925-850 mb layer should track from northwest Ohio to northwest
Pennsylvania. At the surface, an attendant low centered in
northwest Ohio early this morning should track along a
stationary front in vicinity of the southern shore of Lake Erie
and reach interior northwest Pennsylvania by nightfall. A cold
front trailing this low should sweep southeast through our CWA
between about daybreak and this early evening. A return flow of
warm, very humid, and unstable air from the Gulf of Mexico
undergoing isentropic lift aloft, and low-level convergence
along the surface low and frontal zone, will allow repeated
rounds of steady to heavy rain showers and occasional
thunderstorms to affect our region. Southwesterly mean mid-level
flow should essentially parallel the frontal zone and allow
convection to train along the stationary and cold fronts.
Lastly, frontogenetical convergence north and especially
northeast of the 925 to 850 mb low should allow an associated
axis of steady to heavy rain to translate northeastward from
northwest Ohio early this morning to western New York by early
evening while also impacting Lake Erie and vicinity. Daytime
highs should reach the 70's.

The combination of training convection and torrential rainfall
will allow the flood risk to persist, including along rising
streams and rivers across the region. Accordingly, the Flash
Flood Watch has been extended until 2 PM EDT this afternoon west
of Lorain County and our I-71 counties. Elsewhere, the watch is
now in effect until 8 PM this evening. Once the cold front
clears our region, rain should end rather quickly from northwest
to southeast later this morning through nightfall as surface
high pressure builds from the Upper Great Lakes.

Fair weather is expected for most tonight as surface high
pressure continues building from the northwest and another
shortwave trough approaches from the Upper Midwest. However, as the
exiting surface low moves toward north-central Pennsylvania and
becomes vertically-stacked with the 925 to 850 mb low, wrap-
around rain showers and isolated thunderstorms on its backside,
perhaps lake-enhanced, should impact far-northeast Ohio and
northwest Pennsylvania. In addition, a northeasterly to
northerly mean low-level flow of unusually-cold air should allow
lake-effect clouds to blanket Lake Erie and areas immediately
south of the lake overnight tonight. Elsewhere, mainly clear to
partly cloudy skies, weakening surface winds, and lingering low-
level moisture from the recent rainfall should allow radiation
fog to form overnight, especially after midnight. Some of this
fog may be dense. Lows should range from the mid 60's along the
immediate Lake Erie shore to the upper 50's well inland as low-
level CAA persists.

Cyclonic mid- to upper-level flow veers to northwesterly by
Sunday as the second shortwave trough overspreads our region
from the Upper Midwest. At the surface, the high pressure ridge
continues building from the northwest. Subsidence accompanying
this ridge and daytime heating should scour-out any lake-effect
clouds by late morning. A stabilizing subsidence inversion
should favor fair weather. Afternoon highs should mainly reach
the upper 70's to mid 80's as the air mass moderates. The
coolest readings should be found along and near the Lake Erie
shore due to onshore flow from the approximately 73F lake.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Maybe a few showers Sunday evening across NW PA but then high
pressure should ridge over the region from the west with dry
conditions expected into Monday afternoon. There is just enough
upper level troughing to keep low chances of showers/thunderstorms
in the forecast Monday afternoon into the early evening. Overnight
Monday into Tuesday morning will be dry but another cold front will
be approaching from the north. Showers and thunderstorms will expand
in coverage along the cold front Tuesday afternoon into the evening,
but could linger across the eastern CWA through the night.

Highs mostly in the 80's for Monday and Tuesday. Lows in the upper
50's to mid 60's.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
Maybe a few lingering showers/thunderstorms Wednesday as we get the
upper level trough to move east of the region by the evening.
Wednesday night into Thursday look to be dry. However another cold
front will be approaching from the north by Thursday evening with
increased chances of showers and thunderstorms. These rain chances
then continue into Friday evening.

High should range from the mid 70's to to the mid/upper 80's. Lows
in the upper 50's to mid 60's.

&&

.AVIATION /12Z Saturday THROUGH Wednesday/...
A surface low should track along a stationary front from
northwest OH to northeast PA via the southern shore of Lake
Erie through 12Z/Sun. The cold front trailing this low should
sweep southeast through our region through about 22Z/Sat.
Periods of steady to heavy rain showers and isolated
thunderstorms persist along the stationary front/surface low and
along/ahead of the trailing cold front. Confidence in
thunderstorms affecting any TAF site remains low. Ceilings and
visibility likely vary between VFR and IFR. VFR ceilings and
visibility are likely outside showers and storms.

Behind the cold front, widespread MVFR to perhaps IFR ceilings
should scatter-out generally from west to east after 00Z/Sun as
high pressure builds from the western Great Lakes. However,
MVFR ceilings should persist over and generally south of Lake
Erie. Fog may form between about 04Z and 12Z/Sun at/near KTOL
and KFDY. Variable surface winds of about 5 to 15 knots are
expected through the TAF period, but regional winds trend
northwesterly to northerly for at least a time behind the
surface cold front.

Outlook...Non-VFR possible within isolated showers and
thunderstorms Sunday through Wednesday.

&&

.MARINE...
Low pressure will track along a stationary boundary hat will wobble
across northern Ohio into this evening. Northeast winds will
increase to 15 to 20 knots through the morning and continue into the
afternoon. The longer fetch combined with the winds will cause waves
to build to 3 to 5 feet for many locations from The Islands to
Ripley. Will expand the small craft advisory and beach hazards from
The Islands to Ripley. Winds decrease by Sunday morning but will
remain from a northerly direction through Sunday evening as high
pressure ridges onto the lake from the west. Winds shift to the west
and southwest by Monday afternoon and continue into Tuesday
afternoon but speeds will generally be around 10 knots. A cold front
should cross the lake Tuesday evening with winds shifting back to
the north in its wake.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement from 11 AM EDT this morning through
     late tonight for OHZ012-089.
     Flash Flood Watch through this evening for OHZ010>014-020>023-
     029>033-037-038-047-089.
     Beach Hazards Statement from 11 AM EDT this morning through
     this evening for OHZ009>011.
     Flash Flood Watch until 2 PM EDT this afternoon for OHZ003-
     006>009-017>019-027-028-036.
PA...Beach Hazards Statement from 11 AM EDT this morning through
     late tonight for PAZ001.
     Flash Flood Watch through this evening for PAZ001>003.
MARINE...Small Craft Advisory from 11 AM this morning to 4 AM EDT
     Sunday for LEZ147>149.
     Small Craft Advisory from 11 AM this morning to midnight EDT
     tonight for LEZ144>146.

&&

SYNOPSIS...Jaszka
NEAR TERM...Jaszka
SHORT TERM...MM
LONG TERM...MM
AVIATION...Jaszka
MARINE...MM
Hazardous weather outlook, Jul 17, 4:09 AM EDT, 6 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
409 AM EDT Sat Jul 17 2021

OHZ009-180815-
Erie-
409 AM EDT Sat Jul 17 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 11 AM EDT THIS MORNING
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006-008-017>019-027-028-036-180815-
Lucas-Wood-Sandusky-Hancock-Seneca-Huron-Wyandot-Crawford-Marion-
409 AM EDT Sat Jul 17 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ013-014-020>023-029>033-037-038-047-PAZ002-003-180815-
Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Richland-
Ashland-Wayne-Stark-Mahoning-Morrow-Holmes-Knox-Southern Erie-
Crawford-
409 AM EDT Sat Jul 17 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012-089-PAZ001-180815-
Lake-Ashtabula Lakeshore-Northern Erie-
409 AM EDT Sat Jul 17 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 11 AM EDT THIS MORNING
THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010-011-180815-
Lorain-Cuyahoga-
409 AM EDT Sat Jul 17 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 11 AM EDT THIS MORNING
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-180815-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
409 AM EDT Sat Jul 17 2021

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ007-180815-
Ottawa-
409 AM EDT Sat Jul 17 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is also a moderate swim risk along the Lake Erie shore through
sunset this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:10 PM EDTFlash Flood WarningCLEMedina5 hr
Jul 16, 8:16 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain, Medina, Summit4 hr
Jul 16, 9:46 PM EDTFlash Flood WarningCLECuyahoga3 hr
Jul 16, 10:09 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga4 hr
Jul 17, 12:37 AM EDTSpecial Weather StatementCLEKnox38 min
Jul 17, 2:05 AM EDTAreal Flood AdvisoryCLEMedina, Summit, Wayne6 hr
Jul 17, 2:31 AM EDTAreal Flood AdvisoryCLEHancock, Ottawa, Sandusky, Seneca, Wood6 hr
Jul 17, 3:16 AM EDTAreal Flood AdvisoryCLEAshland, Holmes, Knox, Wayne6 hr
Jul 17, 3:21 AM EDTRiver Flood WarningCLETrumbull47 hr
Jul 17, 4:34 AM EDTAreal Flood AdvisoryCLEMahoning, Portage, Stark, Trumbull7 hr
Jul 17, 4:47 AM EDTAreal Flood AdvisoryCLEErie3 hr
Jul 17, 6:00 AM EDTRiver Flood WarningCLELorain58 hr
Jul 17, 6:09 AM EDTAreal Flood AdvisoryCLEAshtabula6 hr
Jul 17, 8:11 AM EDTRiver Flood WarningCLECuyahoga21 hr
Jul 17, 8:25 AM EDTAreal Flood AdvisoryCLEAshland, Crawford, Huron, Richland, Wyandot3 hr
Jul 17, 8:33 AM EDTAreal Flood AdvisoryCLECuyahoga, Lorain, Medina, Summit10 hr
Jul 17, 10:20 AM EDTAreal Flood AdvisoryCLEGeauga, Portage5 hr
Jul 17, 10:58 AM EDTAreal Flood WarningCLEAshland, Crawford, Huron, Lorain, Medina, Richland9 hr
Jul 17, 11:46 AM EDTRiver Flood WarningCLEErie26 hr
Jul 17, 12:01 PM EDTAreal Flood AdvisoryCLEMedina, Wayne5 hr
Jul 17, 12:16 PM EDTAreal Flood AdvisoryCLEAshtabula, Trumbull6 hr
Jul 17, 1:06 PM EDTFlash Flood WarningCLEMahoning4 hr
Jul 17, 2:54 PM EDTAreal Flood WarningCLEStark4 hr
Jul 17, 3:20 PM EDTRiver Flood WarningCLESandusky, Wood59 hr

Nearby

Areal Flood Warnings in Ohio, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.